# SDR SWAA2022030369128

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOORBEAM UPPER CHORD AT LBL 44 AND AT RBL 44; WL 208. / [01] VERIFY APPLICABILITY PER SRM 53-70-51-1A-1; NSTALLED L/H BS986 RBL1-LBL55 T-CHORD REPAIR I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR.4.N-O.;INSTALLED R/H BS986 RBL22-RBL55 T-CHORD REPAIR I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR.4.N-O.; INSTALLED REPAIR ON L/H FLANGE RBL1-LBL55 AND R/H FLANGE RBL22-RBL55 OF THE UPPER CHORD BS986 WL208 I.A.W 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR 1- 4.S
